# SDR TWAA0103313

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND HEAVY CORROSION IN FWD CARGO COMPT ON RT TIE DOWN TRACK, STA 332 TO 370.  REMOVED CORROSION PER SRM 51-10-3 PAGE 21 PARA 35.  FABRICATED NEW TRACK PER SAMPLE AND SPM 6-70-01.  PRIMED AND PAINTED PER SRM 51-10-3.  INSTALLED WITH FASTENERS PER SRM 51-30-1 AND 51-30-2.
